# SDR 05FDEA03991

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,620 hours, 26,426 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Zone 200, Fr44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 44 BETWEEN RT STRINGERS 6 AND 7 HAS PUNCTURED DAMAGE APPROX 1.00 INCH LENGTH WITH DEEP SCRATCHES.  DRILLED 0.75 INCH HOLE TO REMOVE DAMAGE.  DEBURRED HOLE.  NDT FOR CRACKS.  NO CRACKS NOTED.  ALODINED AND PRIMED AREA.  ALL WORK PERFORMED IAW EA 6-5310-93421 AND DOCUMENTED ON NRC N00109.
